| Catalog Number |
140.638 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/10/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reported that 4 months after the dental implant and abutment were placed in ada site 20, the implant had not achieved osseointegration in type iv bone.Clinician reports pain and poor bone quality/quantity.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The dentist reported that immediate load and immediate implant procedures were performed.
Event or Problem Description
The clinician reported that 4 months after the dental implant and abutment were placed in (b)(6) site 20, the implant had not achieved osseointegration in type iv bone.Clinician reports pain and poor bone quality/quantity.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.(b)(4).